# SDR SWAA2021080990344

- Difficulty date: July 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACK NO- 7 & 8 ; / [01] REMOVED NUT PLATE FOR ACCESS RE-WORK R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACK #7 AND 8 IAW B 737 SRM 51-40-02-0G-0.; [02] VERIFIED NUT PLATE REMOVAL.; [03] REMOVED CORROSION FROM R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BTW FLAP TRACK #7 AND #8 IAW B/737 SRM 51-10-02-0G-0.; [04] VERIFIED REMOVAL OF CORROSION.; [05] PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ R/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BTW FLAP TRACK #7 AND #8 IAW 737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .068'. EQUIP: OLYMPUS 27MG CAL DUE: 4/22 B/C: 172139; [06] OK TO INSTALL WITH NEW REPLACEMENT ANGLE.; [07] REMOVED AND REPLACED RIGHT WING REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACK # 7 & 8 IAW B 737-7 SRM 51-40-02-0G-0-NG; [08] VERIFIED ALL STEPS COMPLETED; 1 THROUGH 7.; [09] CORRECTION OF STEP 7. RH REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACK 7 & 8; FOUND OUT OF LIMITS 0.077' ORIGINAL THICKNESS; 0.065' REMAINING MATERIAL. REMOVED AND REPLACED RIGHT WING REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACK # 7 & 8 IAW B 737-7 SRM 51-40-02-0G-0-NG.; [10] ADDED CORRECT REF
